MathSciNet Relay Station
MathSciNet bibliographic data
MR936772 (89g:60211) 60J15 (05C05)
Berman, Kenneth A.; Konsowa, Mokhtar A counterexample to the conjecture of Woess on simple random walks on trees. Proc. Amer. Math. Soc. 105 (1989), no. 2, 443–449.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement